03-24-2004, 11:39 AM #1
Clomid & Dreams & Distored Vision!
Ever since i started taking clomid, i have been having weried dreams, and been waking up in sweats. and when i do wake up and open my eyes. my vision is real wavy on the outside. its really weried.
Anyone else have this problem?
03-24-2004, 11:47 AM #2
Clomid definitely causes Vision problems...
"Side effects of Clomid are very rare if reasonable dosages are taken. Possible side effects are climacteric hot flashes and occasional visual disturbances, which can manifest themselves in blurred vision, giving flickering or flashing. Should visual disturbances occur, the manufacturer recommends discontinuing Clomid treatment"
Around the 18th day, I was seeing colored trails!!!! Freaked me out!!! I quit taking it.
03-24-2004, 11:54 AM #3
i get the blured vision and hot flashes too...just a small price to pay for your boys
03-24-2004, 11:55 AM #4
it also makes ejaculation much larger.....
03-24-2004, 12:14 PM #5Originally Posted by palequail
03-24-2004, 12:19 PM #6
Clomid's been shown to cause retinal abnormalities. The people I've heard who've had vision problems with clomid had the problems stop shortly after pct. I've never had an issue.
03-24-2004, 01:35 PM #7
Yo MonkeyJuice check your PM.....Thanks Bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)